Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A short proof of the equivalence of KMP and RNP in Banach lattices and preduals of von Neumann algebras


Author: V. Caselles
Journal: Proc. Amer. Math. Soc. 102 (1988), 973-974
MSC: Primary 46B22; Secondary 46G10, 46L10
DOI: https://doi.org/10.1090/S0002-9939-1988-0934876-0
MathSciNet review: 934876
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a unified approach to the equivalence between the Krein-Milman property and the Radon-Nikodym property in Banach lattices and preduals of von Neumann algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B22, 46G10, 46L10

Retrieve articles in all journals with MSC: 46B22, 46G10, 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0934876-0
Keywords: Ordered Banach space, solid set, Banach lattice, von Neumann algebra, Krein-Milman property, Radon-Nikodym property
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society